# SDR 2012FA0000477

- Difficulty date: May 21, 2012
- Submitted: July 13, 2012
- Operation: General aviation
- Aircraft: VPCSP
- Make and model: Braero BAE125800B
- Aircraft serial: 258210
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Lever
- Part number: 25CX1123AC
- Condition: Corroded
- Location: Crossfeed Valve
- Part time: 7,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSY WAS OBSERVED TO BE CORRODED WHILE DOING LUBRICATIONS IN THE FORWARD BELLY AREA.  AFTER IT WAS TAKEN APART, CORROSION WAS FOUND TO BE SEVERE.   NO SPECIFIC INSPECTION FOR THIS OTHER THAN "AREA INSPECTIONS".
